# SDR 2010FA0000671

- Difficulty date: June 1, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY)  LT WING - NR505F ACCESS DOOR PLATING SURFACE UPPER PART CRACKED 1".
